Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 441, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 3:10 PM EDT for Barrow County, Jackson County, Georgia. It took effect at Oct 11, 2020, 6:45 PM EDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2020, 3:10 PM EDT (19:10 UTC)
- In effect from
- Oct 11, 2020, 6:45 PM EDT
- Expired
- Oct 12, 2020, 6:30 AM EDT
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 15.76 ft at Oct 12, 2020, 4:00 AM EDT.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
662
WGUS42 KFFC 111910
FLWFFC
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
310 PM EDT Sun Oct 11 2020
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County.
Flint River near Lovejoy affecting Clayton, Fayette and Spalding
Counties.
South River near South Lithonia affecting DeKalb and Rockdale
Counties.
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties.
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC089-247-120715-
/O.NEW.KFFC.FL.W.0440.201011T1910Z-000000T0000Z/
/SOUG1.1.ER.201011T1612Z.201011T1817Z.000000T0000Z.NO/
310 PM EDT Sun Oct 11 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the South River near South Lithonia.
* From this afternoon until further notice.
* At 2:45 PM EDT Sunday the stage was 12.2 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 12 feet, Flood stage is reached. Minor flooding will
occur in portions of the woodlands and fields near the river
upstream and downstream from the gage on Klondike Road.
&&
LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
3353 8410 3361 8416
$$
GAC057-120715-
/O.NEW.KFFC.FL.W.0439.201011T1910Z-000000T0000Z/
/ECTG1.1.ER.201011T1811Z.201011T1845Z.000000T0000Z.UU/
310 PM EDT Sun Oct 11 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Etowah River near East Canton Downstream I-575.
* From this afternoon until further notice.
* At 2:45 PM EDT Sunday the stage was 17.1 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 17 feet, Flood stage is reached. Minor flooding begins
in the woodlands and fields along the river generally east of
Canton. This includes the grassy lot behind a pump station off
Riverstone Parkway and near the Interstate 575 bridge.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC063-113-255-120715-
/O.NEW.KFFC.FL.W.0438.201011T1910Z-201012T2048Z/
/LOVG1.1.ER.201011T1710Z.201012T0600Z.201012T1448Z.NO/
310 PM EDT Sun Oct 11 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Flint River near Lovejoy.
* From this afternoon to Monday afternoon.
* At 2:46 PM EDT Sunday the stage was 13 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.9 feet
just after midnight tonight. It will then fall below flood stage
late Monday morning.
* Impact...At 14 feet, Moderate flooding begins. Significant
flooding occurs of residential yards upstream of the gage
betweenUpper Riverdale Road and Georgia Highway 138. Some roads
begin to flood such as Upper Riverdale Road and Mockingbird Road.
Flooding expands on portions of the Rivers Edge Golf Course.
Several holes and fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC013-157-120715-
/O.NEW.KFFC.FL.W.0441.201011T2245Z-201012T1926Z/
/ACDG1.1.ER.201011T2245Z.201012T0600Z.201012T1325Z.NO/
310 PM EDT Sun Oct 11 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Middle Oconee River near Arcade.
* From this evening to Monday afternoon.
* At 2:30 PM EDT Sunday the stage was 11.2 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 18.9 feet just after midnight tonight. It
will then fall below flood stage late Monday morning.
* Impact...At 18 feet, Minor flooding continues in the woodlands...
fields and pasture upstream and downstream from the gage at
Georgia Highway 82. A few dirt access roads and a residential yard
just downstream will be flooded with up to two feet of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC217-247-120715-
/O.NEW.KFFC.FL.W.0442.201012T0400Z-201013T1210Z/
/MYRG1.1.ER.201012T0400Z.201012T1800Z.201013T0609Z.UU/
310 PM EDT Sun Oct 11 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Yellow River near Conyers below Milstead.
* From late tonight to Tuesday morning.
* At 2:30 PM EDT Sunday the stage was 9.1 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 13.7 feet early Monday
afternoon. It will then fall below flood stage early Tuesday
morning.
* Impact...At 13 feet, Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$2 follow-up statements
298
WGUS82 KFFC 120146
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
946 PM EDT Sun Oct 11 2020
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near East Lithonia affecting DeKalb and Rockdale
Counties.
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties.
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC013-157-121400-
/O.CON.KFFC.FL.W.0441.000000T0000Z-201012T1926Z/
/ACDG1.1.ER.201012T0428Z.201012T1200Z.201012T1549Z.NO/
946 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Middle Oconee River near Arcade.
* Until Monday afternoon.
* At 8:30 PM EDT Sunday the stage was 13.9 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage just after
midnight tonight to 18.1 feet Monday morning. It will then fall
below flood stage late Monday morning.
* Impact...At 18 feet, Minor flooding continues in the woodlands...
fields and pasture upstream and downstream from the gage at
Georgia Highway 82. A few dirt access roads and a residential yard
just downstream will be flooded with up to two feet of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC089-247-121400-
/O.CON.KFFC.FL.W.0435.000000T0000Z-201012T2230Z/
/YLOG1.1.ER.201011T1555Z.201012T0600Z.201012T1650Z.UU/
946 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Yellow River near East Lithonia.
* Until Monday evening.
* At 9:17 PM EDT Sunday the stage was 15 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.9 feet
just after midnight tonight. It will then fall below flood stage
early Monday afternoon.
* Impact...At 15 feet, Minor flooding continues and expands further
into the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road. In Dekalb County...
some flooding of backyards of homes begin on Harmony Hills Drive
and Court. Johnson Creek flowing under Union Grove Road into the
river begins to back up.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-121400-
/O.CON.KFFC.FL.W.0442.201012T0400Z-201013T1210Z/
/MYRG1.1.ER.201012T0315Z.201012T1800Z.201013T0609Z.UU/
946 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Yellow River near Conyers below Milstead.
* Until Tuesday morning.
* At 9:17 PM EDT Sunday the stage was 10.6 feet.
* Flood stage is 11 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 13.4 feet early Monday afternoon. It
will then fall below flood stage early Tuesday morning.
* Impact...At 13 feet, Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$525
WGUS82 KFFC 121030
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
630 AM EDT Mon Oct 12 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
GAC013-157-121130-
/O.CAN.KFFC.FL.W.0441.000000T0000Z-201012T1030Z/
/ACDG1.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
630 AM EDT Mon Oct 12 2020
...The Flood Warning for the Middle Oconee River near Arcade has
been cancelled...
The Flood Warning is cancelled for
the Middle Oconee River near Arcade.
* At 5:30 AM EDT Monday the stage was 15.6 feet.
* Flood stage is 16 feet.
* Forecast...The river is expected to fall to 4.4 feet early
Saturday morning.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 1:57 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 11, 1:57 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 157 PM EDT Sun Oct 11 2020 ...18Z Aviation Discussion... .PREV DISCUSSION... /Issued 1145 AM EDT Sun Oct 11 2020/ Morning Update... UPDATE... A line of moderate showers are sweeping through the forecast area with an additional unwanted burst of rain moving from northwest to northeast Georgia. Some other residual light showers and drizzle will be possible through the rest of the day with coverage decreasing after sunset tonight. Temps and Pops have been adjusted for the rest of the afternoon and evening with highs in the low 70s expected for areas along and northwest of the I-85 corridor, with highs in the mid-80s where cloud cover is not as dense in the southeastern portions of the forecast area. PREV DISCUSSION... /Issued 740 AM EDT Sun Oct 11 2020/ SHORT TERM /Today through Monday/... Abundant moisture from the remnants of Delta will continue to stream over the southern Appalachians and surrounding areas through the weekend. Short term models have a good handle on the remnants of Delta with satellite and radar loops showing Delta spinning across portion of northern Alabama and short term models show the upper level wave opening through the day as it lifts into the Tennessee valley by this evening and into the Carolinas by tomorrow morning. The surface low also weakens as it shifts over the Carolinas by tomorrow evening. HI-RES models continue to show off and on showers as the weakened rain bands move across the area today. Likely POPs through this afternoon across much of north and portions of Central Georgia will give way to Chance to slight chance with much of the rain tapering off shortly after midnight. Additional rainfall totals for today will mainly be in the one- half inch to near an inch in the northeast mountains with locally higher values possible. With these updated rainfall totals will cancel the Flash Flood Watch, although Flash Flood Warnings [see FFWFFC for more information] and an Areal Flood Warning [see FLWFFC for more information] remaining in effect through mid morning. Stayed close to guidance temperatures with near normal high today giving way to above normal lows and afternoon highs tomorrow. Atwell LONG TERM /Monday Night through Saturday/... Drier air will move into the area with a cold front expected to move across the forecast area on Tuesday. Drier high pressure will settle in behind the front through Thursday, with another cold front approaching from the northwest early Friday. There are some discrepancies noted in the timing and amount of moisture associated with the next system, so have kept POPs mainly across north Georgia and in the low chance category. Guidance temperatures showing warmer than normal temperatures through the work week with a cooling trend by Friday through the weekend. Temperatures are expected to be at least 10 degrees cooler than normal through the weekend. Atwell && .AVIATION... 18Z Update... Widespread shallow -SHRA to continue through the afternoon at all sights before dissipating between 22-04Z. Ample moisture will spark areas of BR/FG and lowered CIGS dropping to IFR around 3-5Z, and LIFR around 7Z at ATL sites. IFR to LIFR also expected at other TAF sites between 8-14Z. All sites expected to see improvement to IFR by 14Z, then MVFR by 16Z, and VFR by 18Z. Winds out of the WSW up to 10 kts with Ocnl gusts to 15kt, becoming light to calm overnight. //ATL Confidence...18Z Update... Medium on timing of SHRA, timing of CIGS, and VSBYs. High on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 76 67 80 63 / 80 20 5 0 Atlanta 73 67 79 63 / 70 10 10 0 Blairsville 69 62 75 57 / 90 20 10 5 Cartersville 73 66 80 61 / 80 10 10 0 Columbus 77 67 83 66 / 50 20 5 0 Gainesville 72 66 78 63 / 90 20 10 0 Macon 80 67 83 64 / 50 10 5 0 Rome 74 66 81 60 / 90 10 10 5 Peachtree City 73 66 80 63 / 70 10 10 0 Vidalia 85 70 83 66 / 30 20 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Thiem LONG TERM....41 AVIATION...Thiem
Hazardous weather outlook, Oct 11, 2:58 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 258 PM EDT Sun Oct 11 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 258 PM EDT Sun Oct 11 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. However, please adhere to all ongoing River Flood Warnings with several rivers in the Atlanta metro still in flood. Overnight some patchy dense fog will also be possible throughout the forecast area. If traveling, please drive slow and give plenty of space between yourself and the car in front of you. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Oct 11, 12:23 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT SUN OCT 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 ESE MORROW 33.57N 84.31W
10/10/2020 CLAYTON GA EMERGENCY MNGR
TREE REPORTED DOWN ON A HOME ON THE 6600 BLOCK OF
MORROW RD. NO INJURIES OR MAJOR DAMAGE.
&&
EVENT NUMBER FFC2001239
KINGLocal storm report, Oct 11, 1:00 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT SUN OCT 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 1 WSW COVINGTON 33.59N 83.88W
10/10/2020 NEWTON GA NWS STORM SURVEY
*** 2 INJ *** A CONFIRMED EF1 TORNADO TRACKED FROM THE
INTERSECTION OF WASHINGTON ST SW AND WALKER BEND PKWY TO
WOODHAVEN DR CAUSING TREE AND STRUCTURAL DAMAGE ALONG
ITS 1.43 MILE PATH.
&&
CORRECTED EVENT TIME...LOCATION...REMARKS...SOURCE
EVENT NUMBER FFC2001235
VSSLocal storm report, Oct 11, 1:08 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT SUN OCT 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 NE MOUNTAIN PARK 33.87N 84.10W
10/10/2020 GWINNETT GA PUBLIC
BUILDING SUSTAINED DAMAGE TO A METAL ROOF ON THE 4100
BLOCK OF FIVE FORKS TRICKUM RD SW. POWER OUTAGE IN THE
BUILDING.
&&
EVENT NUMBER FFC2001240
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Oct 10, 8:06 PM EDT | Tornado Warning | FFC | DeKalb | 24 min |
| Oct 10, 8:33 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 27 min |
| Oct 10, 8:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Oct 10, 8:55 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Oct 10, 8:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Oct 10, 9:32 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| Oct 10, 9:44 PM EDT | River Flood Warning | FFC | Fulton | 4 hr |
| Oct 10, 9:46 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Oct 10, 9:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Oct 10, 10:03 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Oct 10, 10:05 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Oct 10, 10:08 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 10, 10:12 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Oct 10, 10:13 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 32 hr |
| Oct 10, 10:15 PM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 10, 10:18 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 12 hr |
| Oct 10, 10:23 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 50 hr |
| Oct 10, 10:25 PM EDT | River Flood Warning | FFC | Fulton | 60 min |
| Oct 10, 10:28 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Oct 10, 10:36 PM EDT | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 6 hr |
| Oct 10, 10:43 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 10:54 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Oct 10, 10:56 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 28 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Oct 10, 11:01 PM EDT | River Flood Warning | FFC | Fulton | 20 hr |
| Oct 10, 11:06 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 11:12 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 26 hr |
| Oct 10, 11:23 PM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Oct 10, 11:26 PM EDT | River Flood Warning | FFC | Gwinnett | 23 hr |
| Oct 10, 11:31 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 45 hr |
| Oct 10, 11:39 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Oct 10, 11:40 PM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| Oct 11, 12:03 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Oct 11, 12:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 25 hr |
| Oct 11, 12:19 AM EDT | River Flood Warning | FFC | Fulton | 16 hr |
| Oct 11, 12:20 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Oct 11, 12:22 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Oct 11, 12:23 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 11, 12:47 AM EDT | Special Weather Statement | FFC | White | 58 min |
| Oct 11, 1:05 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 1:25 AM EDT | River Flood Warning | FFC | Cobb | 116 min |
| Oct 11, 1:41 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Oct 11, 1:51 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Oct 11, 2:01 AM EDT | River Flood Warning | FFC | Coweta | 24 min |
| Oct 11, 2:06 AM EDT | River Flood Warning | FFC | Hall, White | 21 days |
| Oct 11, 2:19 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 2:22 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Oct 11, 2:53 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Oct 11, 2:57 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Oct 11, 3:01 AM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Oct 11, 3:07 AM EDT | Areal Flood Warning | FFC | Banks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more | 3 hr |
| Oct 11, 4:34 AM EDT | River Flood Warning | FFC | Cherokee | 12 hr |
| Oct 11, 4:37 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 11, 6:42 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 30 hr |
| Oct 11, 7:03 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 18 hr |
| Oct 11, 11:25 AM EDT | River Flood Warning | FFC | Cobb | 10 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Cherokee | 14 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 2 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Oct 11, 7:07 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 39 hr |
| Oct 11, 7:12 PM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Oct 11, 7:29 PM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 8 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.